Q. Is tablet Hepcivir L safe for a heart patient?

Answered by
Dr. Bharat Patodiya
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Dec 14, 2016 and last reviewed on: Jan 12, 2021

Hi doctor,

Is tablet Hepcivir L effective for HCV positive patient? Is that safe for a heart patient?

#

Hi,

Welcome to icliniq.com.

  • Cardiac side effect chance is not significant. Drug trial does not mention the cardiac side effect of this drug (Hepcivir L - a combination of Sofosbuvir and Ledipasvir).
  • It means any cardiac side effect is likely to be less than 1% and cannot be attributed to this drug.

For further information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Do you think I would have got hepatitis C or HIV?

There are nil chances in your case and there is no point in testing ... Thank you doctor, I had a screening test done as I was very concerned ...   Read full

Is tablet Hepcivir L safe for a heart patient?

.. effect chance is not significant. Drug trial does not mention the cardiac side effect of this drug (Hepcivir L - a combination of Sofosbuvir and Ledipasvir). It means any cardiac side effect is likely to be less than 1% and cannot be attributed t...   Read full

How to cure hepatitis C viral disease?

.. through your post and investigations (attachment removed to protect patient identity). Your mother is having hepatitis C, which if untreated can lead to liver failure and the treatment success rate is 95 to 99 %. The status of liver disease can be...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Alzheimer's Disease - an Overview
Alzheimer's is a neurodegenerative condition that can seriously hamper one's day to day activities and quality of life. ...  Read more»
My father is experiencing hospital delirium after ankle surgery. Please help.
Hi doctor, I am concerned about drug interaction for my father. He is experiencing hospital delirium after surgery. My ...  Read more»
Is there a chance for dengue reattack in the same season?
Hi doctor, I was diagnosed with dengue towards the end of last month. I was hospitalized for five days. I went through...  Read more»

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.